# SDR REXA2021111601014

- Difficulty date: September 19, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 28,719 hours, 19,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: SH670323647
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 295-FS310 BTW STGR 26L TO ATGR 26R CHANNEL TCAS LOWER CORROSION. REMOVED AND REPLACED LWR TCAS ANTENNA CHANNEL IAW CRJ900 SRM 51-42-06, REMOVED AND REPLACED LWR TCAS ANTENNA IAW CRJ900 AMM 34-43-07
